4 doctors weighed in:

I got a Depo-Provera provera shot exactly 14 days after the start of my last period. Could i be pregnant? I have been having pregnancy symptoms. Like mild cramping every now and then I have been be bloated, nauseous, and just tired. Could i be pregnant?

4 doctors weighed in
Dr. Carla Enriquez
Pediatrics
2 doctors agree

In brief: Possibly

You were ovulating when you received the depoprovera.
If you had sex then, it may be possible you are pregnant. The symptoms could also be from the depo. Check a home pregnancy test. Repeat in 7-10 days if it is negative.

In brief: Possibly

You were ovulating when you received the depoprovera.
If you had sex then, it may be possible you are pregnant. The symptoms could also be from the depo. Check a home pregnancy test. Repeat in 7-10 days if it is negative.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
Dr. Michael Sparacino
Family Medicine
2 doctors agree

In brief: Possibly

Pregnancy is a posibility.
Purchase and perform a home pregnancy test. It should turn positive by the time you're a week late. If it's negative, repeat it in 1 week.

In brief: Possibly

Pregnancy is a posibility.
Purchase and perform a home pregnancy test. It should turn positive by the time you're a week late. If it's negative, repeat it in 1 week.
Dr. Michael Sparacino
Dr. Michael Sparacino
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors